# SDR IPXA10163279

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Engine: Pwa PW4158
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR SLIDE DISARMING LEVER FELT UNUSUAL WHEN DISARMING SLIDE.  FOUND AND CLEANED DEBRIS AT AFT GIRT BAR FITTING.  OPERATED ARM SLIDE HANDLE, OPS CK NORMAL IAW MM 52-10-30-06.
